| Model Number |
OTV-S7PROH-HD-12Q |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the hd autoclavable camera head is unable to display image.The event occurred during preparation for use and there was no patient harm or user injury reported due to the event.
Additional Manufacturer Narrative
The device was returned for investigation.Upon evaluation of the device, the reported issue was confirmed due to a faulty charged coupled device.In addition, slice on the cable and a failed leak test were observed.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the faulty charge-coupled device could not be identified.Olympus will continue to monitor field performance for this device.